# SDR AU981441

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33112UHR701G
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT ENGINE EGT, TORQUE AND WF FLUCTUATIONS.  ENGINE SHUT DOWN.  EXTENSIVE INVESTIGATION AND GROUND RUNS COULD FIND NO FAULTS WITH THE ENGINE.  AIRCRAFT HAS RETURNED TO SERVICE WITH NO FURTHER PROBLEMS.    PART TC:  4,812.
